Homology, Homotopy and Applications
Volume 17 (2015)
Rational homotopy theory of mapping spaces via Lie theory for $L_\infty$-algebras
Pages: 343 – 369
We calculate the higher homotopy groups of the Deligne–Getzler $\infty$-groupoid associated to a nilpotent $L_\infty$-algebra. As an application, we present a new approach to the rational homotopy theory of mapping spaces.
L-infinity algebra, Deligne groupoid, rational homotopy theory, mapping space
2010 Mathematics Subject Classification
Published 3 December 2015